# SDR 2010FA0000006

- Difficulty date: December 7, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- Aircraft: N9KA
- Make and model: Cessna 152
- Aircraft serial: 15284552
- Engine: Lyc O235L2C
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Condition: Worn
- Location: Throttle
- Part time: 1,117 hours
- Component: Carburetor
- Component part number: 105257
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PARTIAL POWER LOSS AT 200 FT AGL.  ACFT SUCCESSFULLY LANDED OFF AIRPORT WITHOUT DAMAGE.  INSP OF CARBURETOR FOUND FUEL STAINS AROUND THROTTLE SHAFT ON BOTH SIDES- ACCELERATOR PUMP END AND THROTTLE ARM END.  UNIT DISASSEMBLED.  FOUND SHAFT WEAR EXCESSIVE AND CONTACT WEAR ON THROTTLE PLATE.  UNIT SENT FOR REPAIR.  UNIT RETURNED WITH NEW SHAFT, THROTTLE PLATE WITH SCREWS, BUSHINGS, AND NEWEST COMPLAINT FLOAT KIT.  EXTENSIVE GROUND RUN UPS TO FULL POWER ACCOMPLISHED.  RELEASED FOR FLIGHT.
